# SDR CALA2016070895511

- Difficulty date: July 2, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 84,415 hours, 11,465 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SOUND & VIBRATION OCCURED FOR A FEW SECONDS DURING CLIMB AT 10K FT, NOISE HEARD AT DOORS L1, 2, AND R2. LOW RUMBLING SOUND AND VIBRATION. DISSIPATED THEN HEARD AGAIN IN CRUISE ROW 8-10 UNDER FLOORBOARD.    IAW AMM 05-51-38-201 AIRFRAME VIBRATION CONDITIONAL INSPECTION.  FOUND DAMAGE TO RT PACK RAM AIR INLET DUCT AND PRECOOLER WITH DAMAGE.
